# SDR WX0A2022021173991

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 46,999 hours, 30,775 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32146210
- Part serial: 005077
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHT CHECK FOR FAULT BAT/ESPU (10WL)FWD L / RAR EMERGENCY PWR SUPPLY UNIT (10WL) IAW AMM 33-51-38 PB401 CONF00 OPS CHK GOOD."
